# SDR FDEA202102010262

- Difficulty date: February 1, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 11,100 hours, 4,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Zone 100
- Part time: 11,100 hours, 4,576 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO PIT STA. 1087 VERTICAL FLANGE BELOW FLOOR LINE AT LBL25 UPPER END IS CRACKED. REMOVED AND REPLACED AFT LOWER CARGO PIT STA.1087 VERTICAL FLANGE BELOW FLOOR LINE AT LBL25 IAW B767   SRM 51-  40-02 AND BAC DWG 140T0130 REV.G.
